# SDR DALA2023012900726

- Difficulty date: January 28, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 320-328 Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 3950, MAIN CABIN FWD WET AREA STA 320-328 LBL 45 INTERCOSTAL CRACKED,   REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA STA 320-328 LBL 45 IAW B737 SRM 51-40-02 AND DWG #141A5410. LP 2604089
